# SDR 9704669923

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- Engine: Pwa JT8D9
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 8DJ81LXF4
- Condition: Erratic
- Location: Rt Engine
- Part time: 45,394 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE N1 INDICATION WOULD NOT INCREASE ABOVE 80 PERCENT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE N1 TACH GENERATOR AND N1 INDICATOR FOR THE RIGHT ENGINE.  ENGINE WAS RUN TO TAKEOFF POWER.  OPERATIONAL CHECK OK.
